Advanced search
Start date
Betweenand

Márcio Ricardo Alves Gouveia

CV Lattes GoogleMyCitations ORCID


Universidade Estadual Paulista (UNESP). Campus de São José do Rio Preto. Instituto de Biociências, Letras e Ciências Exatas (IBILCE)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduate at Bacharelado Em Matemática from Universidade Estadual Paulista Júlio de Mesquita Filho (2000), master's at Mathematics from Universidade de São Paulo (2003) and ph.d. at Mathematics from Universidade de São Paulo (2008). (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated October 16, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (3)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications3
Citations3
Cit./Article1.0
Data from Web of Science

GOUVEIA, MARCIO R. A.; LLIBRE, JAUME. A Survey on the Set of Periods of the Graph Homeomorphisms. Qualitative Theory of Dynamical Systems, v. 14, n. 1, p. 39-50, . Web of Science Citations: 0. (13/13344-0)

GOUVEIA, MARCIO R. A.; LLIBRE, JAUME. PERIODS OF PERIODIC HOMEOMORPHISMS OF PINCHED SURFACES WITH ONE OR TWO BRANCHING POINTS. HOUSTON JOURNAL OF MATHEMATICS, v. 45, n. 4, p. 1227-1243, . Web of Science Citations: 0. (13/24541-0, 13/13344-0)

GOUVEIA, MARCIO R. A.; LLIBRE, JAUME; NOVAES, DOUGLAS D.. On limit cycles bifurcating from the infinity in discontinuous piecewise linear differential systems. Applied Mathematics and Computation, v. 271, p. 365-374, . Web of Science Citations: 3. (12/10231-7, 13/13344-0)

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: